ON NORMAL ALMOST PARACONTACTMETRIC MANIFOLDS OF DIMENSION 3


Erken I. K.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.30, no.5, pp.777-788, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2015
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.777-788

Abstract

In this study, we make the first contribution to investigating conditions under which normal almost paracontact metric manifold of dimension 3 has cyclic parallel Ricci tensor,eta-parallel Ricci tensor, Ricci-semisymmetry and locally. (phi) over bar -symmetry. In the end an example of a 3-dimensional normal almost paracontact metric manifold which is locally. (phi) over bar -symmetric and has cyclic parallel Ricci tensor is presented.